| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 46 Number 2
Volume 46 Number 1
Volume 46S Number 1
Volume 45 Number 6
Volume 45 Number 5
Volume 45 Number 4
Earlier issues
Volume 46 Number 1 Volume 46 Number 2

previous article next article 1

Research articles

ScienceAsia 46 (2020): 102-108 |doi: 10.2306/scienceasia1513-1874.2020.012


New Hermite-Hadamard-Fejér type inequalities for (η1, η2)-convex functions via fractional calculus


Sikander Mehmood*, Fiza Zafar, Nusrat Yasmin

 
ABSTRACT:      In this paper, we present some new Hermite-Hadamard-Fejér type inequality for fractional integrals for (η1, η2)-convex functions. Our results give some new error bounds for the weighted trapezoidal and weighted midpoint rules in fractional domain. The results presented here are noteworthy extensions of earlier works.

Download PDF

77 Downloads 158 Views


a Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 60800 Pakistan

* Corresponding author, E-mail: sikander.mehmood@yahoo.com

Received 4 Sep 2019, Accepted 7 Jan 2020